Differential and Integral Equations
___________________________________________________________________________________________
Differential and Integral Equations
Volume 33, Numbers 1-12, January-December 2020
Hénon elliptic equations in $\mathbb R^2$ with
subcritical and critical exponential growth
João Marcos do Óand Eudes Barboza
Differential and Integral Equations, Volume 33, Number 1-2 (2020), 1-42
Optimal decay rates of a nonlinear time-delayed
viscoelastic wave equation
Baowei Feng and Abdelaziz Soufyane
Differential and Integral Equations, Volume 33, Number 1-2 (2020), 43-65
On the error of Fokker-Planck approximations of some
one-step density dependent processes
Dávid Kunszenti-Kovács
Differential and Integral Equations, Volume 33, Number 1-2 (2020), 67-90
On the relativistic pendulum-type equation
Antonio Ambrosetti and David Arcoya
Differential and Integral Equations, Volume 33, Number 3-4 (2020), 91-112
Global existence of solutions to volume-surface reaction diffusion
systems with dynamic boundary conditions
Jeff Morgan and Vandana Sharma
Differential and Integral Equations, Volume 33, Number 3-4 (2020), 113-138
On Tikhonov regularization of optimal Neumann boundary control problem for
an ill-posed strongly nonlinear elliptic equation with an
exponential type of non-linearity
Rosanna Manzo
Differential and Integral Equations, Volume 33, Number 3-4 (2020), 139-162
Langevin equation involving two fractional orders with
three-point boundary conditions
Ahmed Salem, Faris Alzahrani, and Balqees Alghamdi
Differential and Integral Equations, Volume 33, Number 3-4 (2020), 163-180
Fractional integro-differential equations with dual
anti-periodic boundary conditions
Bashir Ahmad, Ymnah Alruwaily, Ahmed Alsaedi, and Juan J. Nieto
Differential and Integral Equations, Volume 33, Number 3-4 (2020), 181-206
On uniqueness for Schrödinger maps with
low regularity large data
Ikkei Shimizu
Differential and Integral Equations,
Volume 33, Number 5-6 (2020), 207-222
Existence and multiplicity of positive solutions
of a critical Kirchhoff type elliptic problem
Daisuke Naimen and Masataka Shibata
Differential and Integral Equations,
Volume 33, Number 5-6 (2020), 223-246
Optimal decay rate of solutions for nonlinear
Klein-Gordon systems of critical type
Satoshi Masaki and Koki Sugiyama
Differential and Integral Equations,
Volume 33, Number 5-6 (2020), 247-256
Asymptotic expansion of oscillatory bifurcation
curves of ODEs with nonlinear diffusion
Tetsutaro Shibata
Differential and Integral Equations,
Volume 33, Number 5-6 (2020), 257-272
Noise-vanishing concentration and limit behaviors
of periodic probability solutions
Min Ji, Weiwei Qi, Zhongwei Shen, and Yingfei Yi
Differential and Integral Equations,
Volume 33, Number 5-6 (2020), 273-322
Nonhomogeneous systems involving critical or subcritical nonlinearities
Mousomi Bhakta, Souptik Chakraborty, and Patrizia Pucci
Differential and Integral Equations, Volume 33, Number 7-8 (2020), 323-336
Trace formulae of potentials for degenerate parabolic equations
Mukhtar Karazym and Durvudkhan Suragan
Differential and Integral Equations, Volume 33, Number 7-8 (2020), 337-360
The Cauchy problem of plasma equations modelling magnetic-curvature-driven Rayleigh--Taylor instability in 3D
Boling Guo and Xinglong Wu
Differential and Integral Equations, Volume 33, Number 7-8 (2020), 361-392
Quasi-invariance of fractional Gaussian fields by the nonlinear wave equation with polynomial nonlinearity
Philippe Sosoe, William J. Trenberth, and Tianhao Xian
Differential and Integral Equations, Volume 33, Number 7-8 (2020), 393-430
A weak solution for a point mass camphor motion
Jishan Fan, Masaharu Nagayama, Gen Nakamura, and Mamoru Okamoto
Differential and Integral Equations, Volume 33, Number 7-8 (2020), 431-443
Blowup solutions for the nonlinear Schrödinger equation with complex coefficient
Shota Kawakami and Shuji Machihara
Differential and Integral Equations, Volume 33, Number 9-10 (2020), 445-464
A Discrete Stochastic Interpretation of the Dominative $p$-Laplacian
Karl K. Brustad, Peter Lindqvist, and Juan J. Manfredi
Differential and Integral Equations, Volume 33, Number 9-10 (2020), 465-488
Stability of the line soliton of the Kadomtsev--Petviashvili-I equation with the critical traveling speed
Yohei Yamazaki
Differential and Integral Equations, Volume 33, Number 9-10 (2020), 489-506
Fast diffusion equations on Riemannian manifolds
Sümeyye Bakim, Gisèle Ruiz Goldstein, Jerome A. Goldstein, and Ismail Kömbe
Differential and Integral Equations, Volume 33, Number 9-10 (2020), 507-526
Gaussian fields and stochastic heat equations
S.V. Lototsky and A. Shah
Differential and Integral Equations, Volume 33, Number 9-10 (2020), 527-554
The fifth order KP--II equation on the upper half--plane
M.B. Erdoğan, T.B. Gürel, and N. Tzirakis
Differential and Integral Equations, Volume 33, Number 11-12 (2020), 555-596
Regularity results of nonlinear perturbed stable-like operators
Anup Biswas and Mitesh Modasiya
Differential and Integral Equations, Volume 33, Number 11-12 (2020), 597-624
Nontrivial solutions for a quasilinear elliptic system with weight functions
Xiyou Cheng, Zhaosheng Feng, and Lei Wei
Differential and Integral Equations, Volume 33, Number 11-12 (2020), 625-656
Well-posedness of the initial-boundary value problem for the
Schrödinger-Boussinesq system
Boling Guo and Rudong Zheng
Differential and Integral Equations, Volume 33, Number 11-12 (2020), 657-678
Copyright © 2025 Khayyam Publishing, Inc.